The concave $n$-person game and a certain production model
Doklady Akademii Nauk, Tome 191 (1970) no. 6, pp. 1220-1223
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_191_6_a5,
author = {S. I. Zukhovitskii and R. A. Polyak and M. E. Primak},
title = {The concave $n$-person game and a certain production model},
journal = {Doklady Akademii Nauk},
pages = {1220--1223},
year = {1970},
volume = {191},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_191_6_a5/}
}
S. I. Zukhovitskii; R. A. Polyak; M. E. Primak. The concave $n$-person game and a certain production model. Doklady Akademii Nauk, Tome 191 (1970) no. 6, pp. 1220-1223. http://geodesic.mathdoc.fr/item/DAN_1970_191_6_a5/